# SDR 9504751152

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 1157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE BULKHEAD AT FS 1157, STR 51R AND 50R IN THE CENTER ACCESSORY COMPARTMENT.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS AND FILLERS PER EA 11-97898.
